hrcak mascot   Srce   HID

Izvorni znanstveni članak

A characterization of continuous images of arcs by their images of weight $\leq\aleph_1$

I. Lončar

Puni tekst: engleski, pdf (118 KB) str. 67-73 preuzimanja: 278* citiraj
APA 6th Edition
Lončar, I. (2000). A characterization of continuous images of arcs by their images of weight $\leq\aleph_1$. Mathematical Communications, 5 (1), 67-73. Preuzeto s https://hrcak.srce.hr/865
MLA 8th Edition
Lončar, I.. "A characterization of continuous images of arcs by their images of weight $\leq\aleph_1$." Mathematical Communications, vol. 5, br. 1, 2000, str. 67-73. https://hrcak.srce.hr/865. Citirano 18.10.2021.
Chicago 17th Edition
Lončar, I.. "A characterization of continuous images of arcs by their images of weight $\leq\aleph_1$." Mathematical Communications 5, br. 1 (2000): 67-73. https://hrcak.srce.hr/865
Harvard
Lončar, I. (2000). 'A characterization of continuous images of arcs by their images of weight $\leq\aleph_1$', Mathematical Communications, 5(1), str. 67-73. Preuzeto s: https://hrcak.srce.hr/865 (Datum pristupa: 18.10.2021.)
Vancouver
Lončar I. A characterization of continuous images of arcs by their images of weight $\leq\aleph_1$. Mathematical Communications [Internet]. 2000 [pristupljeno 18.10.2021.];5(1):67-73. Dostupno na: https://hrcak.srce.hr/865
IEEE
I. Lončar, "A characterization of continuous images of arcs by their images of weight $\leq\aleph_1$", Mathematical Communications, vol.5, br. 1, str. 67-73, 2000. [Online]. Dostupno na: https://hrcak.srce.hr/865. [Citirano: 18.10.2021.]

Sažetak
The main purpose of this paper is to characterize the continuous images of arcs by their images of the weight $\leq\aleph_1$. More precisely, we will show that a compact space X is the continuous image of an arc if and only if every continuous image Y = f(X) with w(Y)$\leq\aleph_1$ is a continuous image of an arc.

Ključne riječi
continuous images of arcs; inverse systems and limits

Hrčak ID: 865

URI
https://hrcak.srce.hr/865

Posjeta: 493 *